# SDR CA051129001

- Difficulty date: November 28, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND, FUEL WAS COMING FROM NR 2 ENGINE COWL.  DISCOVERED LINE BETWEEN FUEL PUMP AND FIREWALL LEAKING FROM B-NUT AT FIREWALL.  B-NUT TIGHTENED AND LEAK CHECKED. FLEET CAMPAIGN INITIATED TO CHECK TORQUE OF B-NUTS AND TORQUE SEALANT WILL BE APPLIED AND CHECKED ON PHASE CHECKS.
